Pacific Journal of Mathematics

Absolute total-effective $(N,\,p_{n})(c,\,1)$ method.

H. P. Dikshit

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 89-98.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968420

Mathematical Reviews number (MathSciNet)
MR0315348

Zentralblatt MATH identifier
0233.42003

Subjects
Primary: 42A28

Citation

Dikshit, H. P. Absolute total-effective $(N,\,p_{n})(c,\,1)$ method. Pacific J. Math. 41 (1972), no. 1, 89--98. https://projecteuclid.org/euclid.pjm/1102968420


Export citation

References

  • [1] L. S. Bosanquet, The absolute Cesro summability of a Fourier series, Proc. London Math. Soc, 41 (1936), 517-528.
  • [2] L. S. Bosanquet and J. M. Hyslop, On the absolute summability of the allied series of a Fourier series, Math. Z., 42 (1937), 489-512.
  • [3] G. Das, Tauberian theorems for absolute Nrlund summability, Proc. London Math. Soc, (3), 19 (1969), 357-384.
  • [4] H. P. Dikshit, Absolute summability of a Fourier series by Nrlund means, Math. Z., 102 (1967), 166-170. 5# 1Absolute (N, p%) summability of a Fourier series, Rendiconti di Mat., 1 (1968), 319-330.
  • [6] H. P. Dikshit, On a class of Nrlund means and Fourier series, Pacific J. Math., 33 (1970), 559-569.
  • [7] H. P. Dikshit, Absolute total-effective triangularmatrix method, Math. Annalen, 186 (1970), 101-113.
  • [8] H. P. Dikshit, Absolute total-effective (N,pn) means, Proc. Camb. Phil. Soc, 69 (1971), 107-122.
  • [9] H. P. Dikshit,Absolute summability of a Fourier series and its derived series by a pro- duct method, J. Australian Math. Soc. (to appear).
  • [10] H. P. Dikshit and B. L. Misra, On the absolute summabilityof a Fourierseries and its conjugate series, Math. Japonicae, 14 (1969), 23-30.
  • [11] J. M. Hyslop, On the absolute summability of the successively derived series of Fourier series and its allied series, Proc London Math. Soc, 46 (1940), 55-80.
  • [12] K. Kanno, On the absolute Nrlund summabilityof the factored Fourierseries, Thoku Math. J., 21 (1969), 434-447.
  • [13] B. Kwee, Absolute regularityof the Nrlund means, J. Australian Math. Soc, 5 (1965), 1-7.
  • [14] L. McFadden, Absolute Nrlund summability, Duke Math. J., 9 (1942), 168-207.
  • [15] F. M. Mears, Absolute regularity and the Nrlund means, Annals Math., 38 (1937), 594-601.
  • [16] T. Pati, On the absolute Nrlund summabilityof a Fourier series , J. London Math. Soc, 34 (1959), 153-160: Addendum: Ibid, 37 (1962), 256.
  • [17] T. Pati,On the absolute summability of a Fourier series by Nrlund means, Math. Z., 88 (1965), 244-249.
  • [18] L. L. Silverman, Products of Nrlund transformation,Bull. Amer. Math. Soc, 43 (1937), 95-101.